您当前的位置:
首页 >
文章列表页 >
The property (R) and the hypercyclic property for bounded linear operators
Research articles | 更新时间:2023-11-01
    • The property (R) and the hypercyclic property for bounded linear operators

    • Acta Scientiarum Naturalium Universitatis Sunyatseni   Vol. 62, Issue 2, Pages: 172-180(2023)
    • DOI:10.13471/j.cnki.acta.snus.2021A094    

      CLC: O177.2
    • Received:22 November 2021,

      Accepted:21 February 2022,

      Online First:30 December 2022,

      Published:25 March 2023

    移动端阅览

  • HU Tianyi,DOU Yanni.The property (R) and the hypercyclic property for bounded linear operators[J].Acta Scientiarum Naturalium Universitatis Sunyatseni,2023,62(02):172-180. DOI: 10.13471/j.cnki.acta.snus.2021A094.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

222

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Property (R) and its stability for bounded linear operator
The property (R1) and its perturbations for bounded linear operators
Judgement of Browder’s theorem for bounded linear operators and their functions
Simpson's rule-assisted infrared spectroscopic analysis of adenosine in Cordyceps sinensis
An anti-detection flight method for drone swarm based on photosensitive sensing

Related Author

CAO Xiaohong
SUN Chenhui
ZHAO Xiaopeng
CAO Xiaohong
DAI Lei
QIU Sinan
Xiaohong CAO
Lei DAI

Related Institution

School of Mathematics and Statistics,Weinan Normal University,Weinan
School of Mathematics and Statistics,Shaanxi Normal University,Xi'an
School of Mathematics and Statistics, Weinan Normal University
0